Alert archive / Pennsylvania / Flash Flood Warnings in 2016
Flash Flood Warning 24, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Oct 20, 2016, 6:23 AM EDT for Mercer County, Pennsylvania. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 20, 2016, 6:23 AM EDT (10:23 UTC)
- Expired
- Oct 20, 2016, 10:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Mercer County, PA
The radar
The Pittsburgh radar (KPBZ), 93 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 20, 6:44 AM EDT | FLASH FLOOD | 1 Ne Sharpsville, PA | MERCER COUNTY EMERGENCY MANAGEMENT REPORTED FLOODING ON EAST MAIN STREET IN SHARPSVILLE. |
| Oct 20, 6:45 AM EDT | HEAVY RAIN 1.67 | 1 Ene Sharpsville, PA | MESONET STATION 1 ENE SHARPSVILLE /SHPP1/. |
| Oct 20, 6:51 AM EDT | HEAVY RAIN 2.52 | 2 Nnw Clark, PA | MESONET STATION 1 NW CLARK /E5647/. |
| Oct 20, 7:00 AM EDT | HEAVY RAIN 1.76 | 2 W New Lebanon, PA | MESONET STATION 2 W NEW LEBANON /C6401/. |
| Oct 20, 7:15 AM EDT | FLASH FLOOD | 4 Ssw Greenville, PA | COLT ROAD NEAR STATE ROUTE 18 UNDERWATER AND WASHED AWAY. |
| Oct 20, 7:41 AM EDT | HEAVY RAIN 3.04 | 2 Nnw Clark, PA | MESONET STATION 1 NW CLARK /E5647/. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 10.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
521 WGUS51 KPBZ 201023 FFWPBZ PAC085-201215- /O.NEW.KPBZ.FF.W.0024.161020T1023Z-161020T1215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 623 AM EDT THU OCT 20 2016 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLASH FLOOD WARNING FOR... MERCER COUNTY IN NORTHWESTERN PENNSYLVANIA... * UNTIL 815 AM EDT. * AT 621 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HERMITAGE...SHARON...SHARPSVILLE...GREENVILLE...FARRELL...MERCER... STONEBORO...WEST MIDDLESEX...SANDY LAKE...CLARK...WHEATLAND AND FREDONIA. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 119 AND 135. INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 1 AND 6. PLEASE REPORT FLOODING BY CALLING 412-262- 1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 4147 8003 4126 8002 4116 8050 4146 8052 $$
4 follow-up statements
554 WGUS71 KPBZ 201033 FFSPBZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 633 AM EDT THU OCT 20 2016 PAC085-201215- /O.CON.KPBZ.FF.W.0024.000000T0000Z-161020T1215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MERCER PA- 633 AM EDT THU OCT 20 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM EDT FOR MERCER COUNTY... AT 632 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 119 AND 135. INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 1 AND 6. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 4147 8003 4126 8002 4116 8050 4146 8052 $$
379 WGUS51 KPBZ 201202 FFWPBZ PAC085-201415- /O.EXT.KPBZ.FF.W.0024.000000T0000Z-161020T1415Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 802 AM EDT THU OCT 20 2016 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE * FLASH FLOOD WARNING FOR... MERCER COUNTY IN NORTHWESTERN PENNSYLVANIA... * UNTIL 1015 AM EDT. * AT 759 AM EDT...RADAR AND AUTOMATED RAIN GAUGES INDICATE TWO TO THREE INCHES OF RAIN HAD FALLEN ACROSS THE WARNED AREA. FLASH FLOODING IS ALREADY OCCURRING AT COLT ROAD NEAR STATE ROUTE 18. ANOTHER QUARTER TO HALF INCH IF RAINFALL IS POSSIBLE BEFORE SHOWERS TAPER OFF LATER THIS MORNING. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 119 AND 135. INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 1 AND 6. PLEASE REPORT FLOODING BY CALLING 412-262- 1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 4147 8003 4126 8002 4116 8050 4146 8052 $$ 15
053 WGUS71 KPBZ 201327 FFSPBZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 927 AM EDT THU OCT 20 2016 PAC085-201415- /O.CON.KPBZ.FF.W.0024.000000T0000Z-161020T1415Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MERCER PA- 927 AM EDT THU OCT 20 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT FOR MERCER COUNTY... AT 924 AM EDT...RADAR SHOWED THAT HEAVY RAIN HAS ENDED FOR THE WARNED AREA. HOWEVER, RUNOFF FROM THE TWO TO THREE INCHES OF RAINFALL EARLY THIS MORNING WILL CONTINUE FOR SEVERAL HOURS. DO NOT DRIVE THROUGH AREAS WHERE WATER IS FLOWING OVER THE ROAD AND DO NOT DRIVE AROUND ROAD CLOSURE BARRIERS. MORE RAIN IS EXPECTED TO DEVELOP BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 4147 8003 4126 8002 4116 8050 4146 8052 $$ 15
655 WGUS71 KPBZ 201406 FFSPBZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1006 AM EDT THU OCT 20 2016 PAC085-201415- /O.EXP.KPBZ.FF.W.0024.000000T0000Z-161020T1415Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MERCER PA- 1006 AM EDT THU OCT 20 2016 ...THE FLASH FLOOD WARNING FOR MERCER COUNTY WILL EXPIRE AT 1015 AM EDT... THE HEAVY RAIN HAS ENDED FOR NOW AND REMAINING AREAS OF HIGH WATER WILL CONTINUE TO RECEDE. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES. LAT...LON 4147 8003 4126 8002 4116 8050 4146 8052 $$ 15
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Oct 20, 6:07 AM EDT, 16 minutes earlier.
Area forecast discussion, Oct 20, 6:07 AM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 607 AM EDT Thu Oct 20 2016 .SYNOPSIS... Low pressure and a crossing cold front will bring widespread rain to the region from late today into Friday. Much cooler weather will follow for the weekend. && .NEAR TERM /THROUGH TONIGHT/... Updated for continuing rain and thunderstorms north of I-80. This activity will continue to lift northward over the next few hours as the warm sector advances northward a bit. Rest unchanged for now. Previous discussion... The warm front will continue to lift north today as a midlevel trough continues to dig in the Mississippi Valley...putting a good portion of the CWA in the warm sector. This will suppress precipitation across much of the area through at least midday, while some showers remain possible mainly north and west of Pittsburgh. As low pressure rides up the Ohio Valley later today along the advancing cold front, showers and some thunderstorms will advance across the area mainly after 18Z. Likely and low-end categorical PoPs reappear by 00Z. Lift and moisture is maximized tonight with frontal passage and the approach of the still-digging and negatively-tilting shortwave, leading to near 100 PoPs. Going to hold off on the issuance of any flood watches for now until areas of best rainfall can be ascertained later today. However, amounts will need to be monitored along the aforementioned heavy rain band from this morning. An additional one to two inches may be seen in general from late afternoon into tomorrow morning, and we may not be able to totally rule out isolated flooding issues. Will mention in HWO. Also of concern is marginal risk of severe storms across the region as outlined by SPC. Increasing speed shear is noted on model soundings for the afternoon, with 40 knots of flow at 700 mb. Lack of deep instability may be a limiting factor in a more significant severe threat. Still, isolated strong to even damaging gusts are a possibility, with large hail a lesser threat. Will also mention this in HWO. Increased high temperatures today, especially in the southeast, with the influence of the warm sector. Readings in the 80s appear likely here. Little change to lows tonight...mainly in the upper 40s to the mid 50s. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... The frontal precipitation will drift eastward Friday morning with additional showers developing behind the boundary in the strong cold air advection and passage of the upper level trough axis. Much colder weather will follow for the weekend as the upper trough develops over the Eastern CONUS. Scattered showers will remain in the forecast through at least Saturday morning, with focus shifting to the north and ridge zones, as cold advection continues and shortwaves in northwest flow traverse the area. By Saturday afternoon, the much drier air aloft, which will work to suppress inversion heights, will eventually make it closer to the surface, bringing and end to any lingering showers. Still expect to see a good deal of cu over the area Saturday with the cold pool aloft remaining anchored over the area. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... Dry, but seasonably cool conditions will return Sunday as warmer air slowly works back into the area. Ensemble solutions continue to push a weak front through the area sometime on Monday, which may provide another risk for scattered showers. High pressure builds in for the remainder of the long term. && .AVIATION /10Z THURSDAY THROUGH MONDAY/... Rain and thunderstorms are currently mainly north of I-80, and are expected to lift northward over the next few hours as the warm sector becomes more established. Most terminals will remain VFR through the morning hours, save for FKL early and possibly DUJ if a few showers can survive. Winds may gust to between 15 and 20 knots this afternoon from the southwest. Conditions will deteriorate overnight as numerous showers and a few thunderstorms develop from west to east. Expect all terminals to drop through MVFR this evening to IFR tonight, as rain is expected to be moderate to possibly heavy at times. While visibility may fluctuate a bit, ceilings will stay at IFR through 12Z, with LIFR possible especially north and west of PIT. .OUTLOOK /THURSDAY NIGHT THROUGH MONDAY/... Periodic restrictions are expected through Saturday as low pressure and subsequent upper troughing cross the area. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, Oct 20, 4:40 AM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 440 AM EDT THU OCT 20 2016 MDZ001-OHZ049-057>059-068-069-PAZ007>009-013-021-023-029-031-073>076- WVZ002>004-012-021-509>514-210845- GARRETT-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-ALLEGHENY-INDIANA-WASHINGTON-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 440 AM EDT THU OCT 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. DAMAGING WINDS ARE THE PRIMARY THREAT...WITH LARGE HAIL ALSO A POSSIBILITY. ONE TO TWO INCHES OF RAINFALL IS EXPECTED FROM LATE TODAY INTO FRIDAY MORNING, WITH ISOLATED HIGHER TOTALS. LOCALIZED FLOODING IS A POSSIBILITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE THREAT OF HEAVY RAIN AND ISOLATED FLOODING MAY CONTINUE INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ039>041-048-050-PAZ014>016-020-022-WVZ001-210845- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-JEFFERSON-BUTLER-CLARION- BEAVER-ARMSTRONG-HANCOCK- 440 AM EDT THU OCT 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...WEST CENTRAL PENNSYLVANIA...WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. DAMAGING WINDS ARE THE PRIMARY THREAT...WITH LARGE HAIL ALSO A POSSIBILITY. ONE TO TWO INCHES OF RAINFALL IS EXPECTED FROM LATE TODAY INTO FRIDAY MORNING, WITH ISOLATED HIGHER TOTALS. LOCALIZED FLOODING IS A POSSIBILITY. THIS IS PARTICULARLY TRUE IN AREAS THAT RECEIVED HEAVY RAINFALL LATE WEDNESDAY NIGHT. IF THE THREAT INCREASES...A FLASH FLOOD WATCH MAY BE NECESSARY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE THREAT OF HEAVY RAIN AND ISOLATED FLOODING MAY CONTINUE INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 20, 2:11 AM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 211 AM EDT THU OCT 20 2016 PAZ014-020-021-200645- ALLEGHENY-BUTLER-BEAVER- 211 AM EDT THU OCT 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BEAVER... SOUTHWESTERN BUTLER AND NORTHERN ALLEGHENY COUNTIES... AT 210 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALIQUIPPA... MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PENN HILLS...ROSS TOWNSHIP...MCCANDLESS TOWNSHIP...CRANBERRY...MOON TOWNSHIP...FRANKLIN PARK...ALIQUIPPA...MONACA...SHALER TOWNSHIP... PLUM...HAMPTON TOWNSHIP AND ROBINSON TOWNSHIP. THIS INCLUDES THE FOLLOWING HIGHWAYS... PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 22 AND 52. INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 64 AND 83. PARKWAY NORTH BETWEEN MILE MARKERS 6 AND 13. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4051 8038 4069 8040 4084 7980 4049 7977 TIME...MOT...LOC 0610Z 260DEG 36KT 4062 8028 CL
Special weather statement, Oct 20, 2:36 AM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
236 AM EDT THU OCT 20 2016
PAZ021-029-200715-
ALLEGHENY-WASHINGTON-
236 AM EDT THU OCT 20 2016
...STRONG WIND GUSTS WILL AFFECT CENTRAL WASHINGTON AND SOUTHERN
ALLEGHENY COUNTIES...
AT 233 AM EDT...AN OUTFLOW OF GUSTY WINDS WAS LOCATED OVER NORTH
SIDE PITTSBURGH MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS LINE.
LOCATIONS IMPACTED INCLUDE...
PITTSBURGH...PENN HILLS...MOUNT LEBANON...BETHEL PARK...
MONROEVILLE...MCMURRAY...MCKEESPORT...WASHINGTON...CANONSBURG...
GASTONVILLE...SHALER TOWNSHIP AND PLUM.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN PENNSYLVANIA BETWEEN MILE MARKERS 7 AND 38.
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 53 AND 58.
INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 50 AND 61...AND
BETWEEN MILE MARKERS 27 AND 49.
PARKWAY NORTH BETWEEN MILE MARKERS 1 AND 4.
LAT...LON 4039 7975 4039 7977 4031 7979 4029 7978
4028 7980 4026 7979 4024 7981 4023 7979
4020 7987 4018 7985 4016 7986 4016 7990
4013 7988 4001 7998 4013 8046 4049 8009
4049 7970 4043 7970
TIME...MOT...LOC 0633Z 302DEG 32KT 4045 8001The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 2:11 AM EDT | Special Weather Statement | PBZ | Beaver | 34 min |
| Oct 20, 2:36 AM EDT | Special Weather Statement | PBZ | Allegheny, Washington | 39 min |
| Oct 20, 11:45 AM EDT | Flash Flood Watch | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 8 more | 21 hr |
| Oct 20, 4:51 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 39 min |
| Oct 20, 5:11 PM EDT | Special Weather Statement | PBZ | Allegheny | 34 min |
| Oct 20, 5:27 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington | 25 min |
| Oct 20, 5:30 PM EDT | Special Weather Statement | PBZ | Armstrong | 30 min |
| Oct 20, 6:07 PM EDT | Special Weather Statement | PBZ | Indiana | 23 min |
| Oct 20, 6:10 PM EDT | Special Weather Statement | PBZ | Fayette | 35 min |
| Oct 20, 6:24 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 36 min |
| Oct 20, 6:42 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 33 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.